# SDR 2018F00031

- Difficulty date: March 10, 2018
- Submitted: March 11, 2018
- Operation: General aviation
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 57,239 hours, 21,626 cycles
- Engine: Cfmint CFM565B3P
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Part number: 34H40400
- Part serial: NONE
- Condition: Broken
- Location: Lt Eng Blee Duct
- Component: Engine Bleed Du
- Stage of operation: TO
- How discovered: O
- Nature of condition: S, A, M
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  LEFT ENGINE FIRE AND OVERHEAT WARNING ILLUMINATED ON THE ECAM, INSPECTED AND FOUND A BROKEN CLAMP ON THE ENGINE BLEED DUCT, CLOSE TO OVER PRESSURE VALVE.
